# SDR N6WA2014092202

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,804 hours, 21,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DAMAGE AT PULLEY ATTACH POINT.  CLOSED & SECURED PAX DOOR, VERIFIED LATCHED.  INSPECTED ACFT & FOUND SAFE FOR ONE TIME FERRY FLIGHT.
